AM I A CANDIDATE FOR COSMETIC TATTOOING?
+ AM I A CANDIDATE FOR COSMETIC BROW TATTOOING?
The following requirements must be followed or healing results of this procedure may be unsuccessful. I may request a physician’s note or refuse service for any reason.Clients NOT suitable for cosmetic brow tattooing procedure:
- Previously had a solid permanent makeup tattoo that is very dark and discolored. Must be 40-50% faded! Please send a photo of your bare brows before booking to email@example.com.
- If you are pregnant or breastfeeding. Color retention and sensitivity levels are unpredictable.
- If you are on any medications that are blood thinners like Advil, Accutane, Retin-A, Vitamin A, C & E, Fish Oils, Niacin. Stop 6 weeks prior to the procedure.
- Skin diseases like psoriasis, ingrown hairs, dermatitis, undiagnosed rashes and blisters on or around the area.
- If you are prone to keloid scarring there may be a higher chance you may get it after the procedure.
- Recent sun exposure that has caused a burn will be very sensitive and painful. Wait 4 weeks after have recently burnt to have the procedure done.
- Mature skin that is loose and wrinkles are difficult as the strokes will get lost in between the creases. (Not meant for Microblading, Ombré Shading or Combination is recommended).
- Eczema or dry skin are more prone to pigment loss as the skin is shedding more often.
- Oily skin or clients with large pores tend to bleed more easily, making the tattoo strokes thicken and blur together over time. Wider gaps between strokes can counteract this.
- Growth serum, please discontinue 6 weeks prior to the procedure.
- Clients who have a bleeding disorder, heart condition or have a pacemaker, autoimmune disorder, and shingles cannot have this procedure done.
- Certain medications may cause issues during the procedure. Please consult your physician prior and disclose that information before booking your appointment.
- Disclose any allergies to the technician before booking your procedure as some ingredients may be in the pigments or numbing agents used.
- Post-inflammatory Hyperpigmentation can cause the skin to become darker and discoloured. (Common with Fitzpatrick 6 skin-types).